# SDR C2XA10CL130

- Difficulty date: July 29, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 28,584 hours, 21,510 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A ELECTRICAL SMELL IN THE LAV THE AIRCRAFT WAS RELEASED IAW MEL.  CLEVELAND MAINTENANCE INSPECTED AND REPLACED THE UPPER LAV LIGHT BALLAST.  OPERATIONAL CHECKS WERE GOOD.
